MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; GMK-REVISION FIXED TIBIAL INSERT SC SIZE 5/10MM

MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; GMK-REVISION FIXED TIBIAL INSERT SC SIZE 5/10MM
Model Number 02.07.0510SCF
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.About 1 year and 3 months after the primary surgery, the surgeon performed a washout and revised the liner.The surgery was completed successfully.The patient previously had competitor components, which were then revised to medacta.
 
Additional Manufacturer Narrative
Batch review performed on 22 january 2025: lot 2218575: (b)(4).Items manufactured and released on 21/09/2022.Expiration date: 01/09/2027.No anomalies found related to the problem.To date, 11 items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
GMK REVISION TOTAL KNEE SYSTEM
Common Device Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 5/10MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21320665
Report Number3005180920-2025-00051
Device Sequence Number7918472
Product Code JWH
UDI-Device Identifier07630030818233
UDI-Public07630030818233
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.0510SCF
Device Lot Number2218575
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Initial Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale